Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 4, Pages 805–807 (Mi dan43632)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

An upper estimate of the discrepancy in the $L_p$-metric, $2\le p<\infty$

K. K. Frolov

Computing Centre, USSR Academy of Sciences, Moscow

Full text: PDF file (309 kB)

Bibliographic databases:
UDC: 517.392
Presented: А. А. Дородницын
Received: 05.02.1980

Citation: K. K. Frolov, “An upper estimate of the discrepancy in the $L_p$-metric, $2\le p<\infty$”, Dokl. Akad. Nauk SSSR, 252:4 (1980), 805–807

Citation in format AMSBIB
\Bibitem{Fro80}
\by K.~K.~Frolov
\paper An upper estimate of the discrepancy in the $L_p$-metric, $2\le p<\infty$
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 4
\pages 805--807
\mathnet{http://mi.mathnet.ru/dan43632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0580823}
\zmath{https://zbmath.org/?q=an:0477.10038}


Linking options:
  • http://mi.mathnet.ru/eng/dan43632
  • http://mi.mathnet.ru/eng/dan/v252/i4/p805

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Temlyakov, “On a way of obtaining lower estimates for the errors of quadrature formulas”, Math. USSR-Sb., 71:1 (1992), 247–257  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. P. Bocharova, N. M. Dobrovolskii, I. Yu. Rebrova, “Pyatdesyat let teoretiko-chislovomu metodu v priblizhennom analize: problemy i dostizheniya”, Chebyshevskii sb., 8:4 (2007), 4–49  mathnet
    3. L. P. Dobrovolskaya, M. N. Dobrovolskii, N. M. Dobrovolskii, N. N. Dobrovolskii, “Giperbolicheskie dzeta-funktsii setok i reshetok i vychislenie optimalnykh koeffitsientov”, Chebyshevskii sb., 13:4 (2012), 4–107  mathnet
    4. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovolskii, N. M. Dobrovolskii, L. P. Dobrovolskaya, A. V. Rodionov, O. A. Pikhtilkova, “Teoretiko-chislovoi metod v priblizhennom analize”, Chebyshevskii sb., 18:4 (2017), 6–85  mathnet  crossref  elib
  • Number of views:
    This page:44
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021